# SDR F3LA200500016

- Difficulty date: March 28, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 2,694 hours, 1,257 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOPILOT APPEARED TO ENTER A HARDOVER CONDITION, DISCONNECTED A/P AS ACFT ATTEMPTED TO ROLL RIGHT PAST 30" ADB.  PERFORMED AFS TEST, TESTED OK.  PERFORMED LAND CAT 3 TEST, TESTED OK.  ACCOMPLISHED MEL 02-60-01A.  PERFORMED DOWNLOAD OF FLT DATA RECORDER, NO TURBULENCE OR PILOT ERROR.  ROLL ANGLE DIFFERENTIAL LIGHT DID NOT INDICATE ANY ANOMALIES.  BOTH FMGC'S WERE REPLACED AS PRECAUTIONARY.  BOTH UNITS HAVE BEEN QUARANTINED FOR EVALUATION BY AIRBUS.  IN DEN, PERFORMED ANOTHER AFS TEST & LAND CAT IIIB TEST, OPS TEST CHECK GOOD.  UPGRADED CAT IIIB, REMOVED MEL.  1ST OCCURRENCE ON F9 FLEET, PER AIRBUS, VERY RARE.  OEB JANUARY, 2005, INDICATES SOFTWARE ISSUE.  PER AIRBUS, NEW SOFTWARE WILL BE DESIGNED THIS SUMMER.
